# SDR SWAA2022041886649

- Difficulty date: March 23, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 27,161 hours, 12,391 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 221BF HAS PEELING FIBERGLASS PLIES ON UPPER SURFACE / [01] IDENTIFIED PANEL 221BF MATERIAL IAW SRM 53-00-50-0I-1 FIGURE 2 TABLE 2  DAMAGED AREA EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PAR.4 B  DAMAGE IS REPAIRABLE IAW SRM 53-00-50-2R-1   REMOVED 1 AREA OF DAMAGE MEASURING 28'X19'. CLEANED AREA OF DAMAGE WITH NO CONTAMINATION NOTED. IAW SRM 53-00-50-2R-1 PAR.3 A-F;[02] CERTIFIED CORRECTIVE ACTION 1 AND VALIDATED REPAIR PER SRM 53-00-50-2R-1;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2  VALIDATED REPAIR PER SRM 53-00-50-2R-1;[04] APPLIED BMS5-28 TY19 LOT#AK1KP59686 POTTING COMPOUND TO DAMAGED AREAS; SET TO CURE USING HEAT LAMP AND THERMOMETER ID:ATS2209 LOT#43300739WS IAW SRM 53-00-50-2R-1 PAR.3 G-H;[05] CORRECTION TO LINE ITEM 4: 'LOT#43300739WS' TO SAY 'S/N:43300739WS';[06] COMPLETED SUCCESSFUL CURE OF POTTING; SANDED FLUSH TO SURROUNDING SKIN; CLEANED REPAIR AREA; FABRICATED REPAIR PLIES USING BMS9-3 ST1581 LOT#:1475360-2. ALL IAW SRM 53-00-50-2R-1 PAR.3 H-3K(1)   OK TO INSTALL REPAIR PLIES;[07] VERIFIED CORRECTIVE ACTIONS 4-6  OK TO INSTALL REPAIR PLIES;[08] INSTALLED REPAIR PLIES USING BMS8-201 TYPE 4 LOT#AK1FP9104K; VACUUM BAGGED; COMPLETED SUCCESSFUL LEAK CHECK ALL IAW SRM 53-00-50-2R-1 PAR.3 K-L CAL. TOOLS USED: VACUUM GAUGE ID:ATS2441 S/N:UNKNKOWN
